MAUDE Adverse Event Report: Datascope Corp. TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES; System, Balloon, Intra-Aortic And Control

Datascope Corp. TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0608
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Remove (1528); Material Rupture (1546); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Unspecified Vascular Problem (4441); Insufficient Information (4580)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during use of a trans-ray plus 7.5fr 40cc intra-aortic balloon (iab) catheter connected to a cardiosave intra-aortic balloon pump (iabp), blood was observed in the helium extender tubing.An attempt to remove the intra-aortic balloon (iab) catheter was unsuccessful due to resistance, and the catheter was subsequently removed surgically by the vascular surgery team.It was reported that thrombus formation within the balloon was suspected to have prevented catheter removal.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Event site name: (b)(6).Event site postal code: (b)(6).This event contains both an adverse event and a product problem.Due to a temporary system limitation associated with recent fda emdr system enhancements, only the adverse event designation could be transmitted in the current submission.Product problem details are included within this report.A supplemental mdr will be submitted once the emdr utility has been updated to support transmission of both event classifications.The serial number for the medical device referred to in this medical device report has not been received, and therefore, no udi number can be provided.Upon completion of the investigation into this event a follow up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: b4, d9 (return to manufacture date), g3, g4 (pma 510k), g6, g7, h2, h3, h4, h6 (type of investigation, investigation findings, component codes and investigation conclusions), h11.Corrected fields: d4 (lot, exp date and udi), d8 (revert this field to blank, as it was inadvertently submitted initially), e1 (event site address), h6 (medical device problem code).The iab was returned with the membrane and inner lumen cut in three parts with blood on the interior and exterior of the catheter and between the catheter and the sheath.The extender tubing was also returned.An underwater leak test of the balloon, catheter, y fitting, extracorporeal and extender tubing was performed and no leaks were detected.Blood filling inside the membrane may result in difficulty removing the iab from the patient.However we were unable to conclusively determine the presence of a leak on the iab due to the returned condition of the iab as we were unable to fully evaluate the iab.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50405557
Report Number2248146-2026-0001440
Device Sequence Number10444206
Product Code DSP
UDI-Device Identifier10607567111728
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000484001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/20/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date08/24/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE IABP; CARDIOSAVE IABP OT1583306.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown